Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1965, Volume 33, Issue 3

A Tchebychev Inequality for the Convergence of a Generalized Classical Linear Estimator, Sample Size Being Fixed<608:ATIFTC>2.0.CO;2-9
p. 608-618

R. L. Basmann

This note gives a brief account of the derivation of a Tchebychev inequality employed elsewhere in a discussion of statistical inference involving economic simultaneous equations models [6, Sec. 4].

Log In To View Full Content